# SDR YENA2025021900173

- Difficulty date: February 18, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N2157J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11397
- Aircraft time: 5,750 hours, 1,047 cycles
- Engine: Iae PW1133GAJM
- Engine time: 5,750 hours, 1,047 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: DE
- How discovered: V
- Nature of condition: E, J
- Precautionary procedure: B

## Discrepancy

FLT#688, LAX-BOS. (ETOPS)  (AIRCRAFT DECLARED AN EMERGENCY INTO BOS) 'HIGH ENG 1 VIBRATION , DURING HIGH POWER SETTING ECAM ( ECAM IND - LOWER DISPLAY - N1 VIBRATION ); PERFORMED OPS TEST IAW 71-00-00-00A-0B2A-A & 71-00-00-00A-372A-A ALL OPS NORMAL AT THIS TIME A/C IS OK FOR SERVICE MDDR # 574446 CLEARED.  OSD: 2/19/2025
